# SDR ASAA2013050694724

- Difficulty date: May 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 417 hours, 137 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Egt
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE SHUTDOWN NOTICED NR 2 ENGINE EGT GAUGE WARNING ENGINE FAIL WAS VISIBLE.  ACFT GROUNDED. REF FIM 73-05, TASK 805, EEC BITE SHOWS NO HISTORY OR RECENT FAULTS. INLETS AND EXHAUST GVI NORMAL, MOTOR SPENDS FREELY. INPUT MORNTING FOR NR 2 START LEVER DISCRETE SHOWED IDLE WITH LEVER IN CUTOUT. CYCLE CUTOUT LEVER AND DISCRETE READS CORRECTLY.  ENGINE FAIL MESSAGE EXT. RAN NR 2 ENGINE WITH CREW AND SHUTDOWN NORMAL.  GROUND VERIFICATION GOOD.
